# SDR AALA20100718JFK03

- Difficulty date: July 18, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 42,523 hours, 5,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

JFK - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOW MESSAGE.  EMERGENCY DECLARED, RETURNED TO JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND RETURN FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
